# SDR CA100806014

- Difficulty date: July 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 21,328 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Condition: Failed
- Location: Mlg
- Part time: 24,468 hours
- Component: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF, 2 MAIN SHOWING AMBER, NOSE GREEN (LANDING GEAR RETRACTION SYS)  AFTER TAKEOFF, CREW SELECTED GEAR UP.  WHEN GEAR WAS ALMOST UP IN THE WHEEL WELLS, THEY GOT THE GEAR DISAGREE WARNING ALONG WITH THE 2 MAINS INDICATING AMBER.  CREW REPORTED THAT IT SEEMED AS THOUGH THE MAINS WOULD NOT LOCK UP IN PLACE.  THEY COULD HEAR IT CYCLING, TRYING TO LOCK IN PLACE. THEN ACTIONED THE QRH AND SELECTED THE GEAR DOWN, GETTING 3 GREEN AND AFTER BURNING OFF FUEL THEY RETURNED TO DEPARTURE.  MEL 32-30-01X APPLIED AND ACFT REPOSITIONED.  T/S REVEALED MLG PRIORITY VALVE FAILED.  REPLACED SAME GEAR SWING CARRIED OUT NO FAULT FOUND.
